# SDR 97ZZZX4274

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8433Q
- Make and model: Cessna U206F
- Aircraft serial: U20603292
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 303013
- Condition: Leaking
- Location: Fittings
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL IS AN FAA/PMA REPLACEMENT FOR CESSNA PN 1200065-13.  THE CONDITION AT REMOVAL WAS -- PERISHED.  THE FITTINGS DISINTEGRATED.  THE TANK ITSELF WAS IN OK CONDITION, BUT ALL THE PARTS THAT WERE SUPPOSED TO BE BONDED TO THE TANK JUST PULLED OFF LIKE THE BONDING WAS NOT CORRECTLY DONE.  THIS TANK WAS MAINTAINED FULL AT ALL TIMES AND REFILLED AFTER FLIGHT.  FUEL CELL MANUFACTED BY:  A.I.R., MEMPHIS, TN.  DATE OF MANUFACTURE:  3/90.  CONSTRUCTION NR:  P2315.
